| Model Number |
BA28-90/I20-30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
| Date of Event |
10/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.¿device iteration is afx with duraply.¿ device remains implanted.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a infrarenal stent graft and a limb stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately, three (5) years post initial procedure, the patient presented sac growth with no identifiable leak.The physician is planning re-intervention.
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the abdominal sac growth of 9.6mm and right iliac sac growth of 9.9mm are confirmed.During the investigation, the clinical personnel identified that there was evidence to reasonably suggest at type 1b endoleak of the right common iliac artery and a small type 1a endoleak had occurred that was not initially reported.Procedure related harms, device, user, procedure or anatomy relatedness of this event could not be determined with the medical record/ images available for review.The final patient status was stable.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.¿device iteration is afx with duraply¿ corrections: b2: outcomes attributed to adverse events has been updated h6: remove result code 3233 h6: remove conclusion code 11.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a infrarenal stent graft and a limb stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately, three (5) years post initial procedure, the patient presented sac growth with no identifiable leak.The procedure was completed successfully.There was no identifiable leak but the aaa has grown significantly.The patient is doing well.Additional information: the physician elected to relined the originally implanted devices with an afx2 bifurcated stent graft, afx suprarenal stent graft, and an ovation ix extender limb stent graft to resolve this event.During the review of medical images / records, a type 1b endoleak of the right common iliac artery and a small type 1a endoleak were identified.